Alert archive / Missouri / River Flood Warnings in 2017
River Flood Warning 73, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 19, 2017, 9:49 AM CDT for Cass County, Henry County, Johnson County, Missouri. It took effect at May 20, 2017, 1:34 AM CDT. It was in force for 65 hr.
The area
The outline as issued.
The facts
- Issued
- May 19, 2017, 9:49 AM CDT (14:49 UTC)
- In effect from
- May 20, 2017, 1:34 AM CDT
- Expired
- May 22, 2017, 7:00 PM CDT
- In force
- 65 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Cass County, MO, Henry County, MO, Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 30 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Blairstown (BLRM7). The gauge peaked at 17.73 ft at May 20, 2017, 11:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06921720, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
951
WGUS43 KEAX 191449
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
Issued by National Weather Service Topeka KS
949 AM CDT Fri May 19 2017
...The National Weather Service in Topeka, KS has issued a flood
warning for the following rivers in Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-201449-
/O.NEW.KEAX.FL.W.0073.170520T0836Z-170523T0000Z/
/BLRM7.2.ER.170520T0836Z.170521T0000Z.170522T0000Z.UU/
949 AM CDT Fri May 19 2017
The National Weather Service in Topeka, KS has issued a
* Flood Warning for
The Big Creek at Blairstown.
* from late tonight to Monday evening.
* At 9:00 AM Friday the stage was 13.0 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue
to rise to near 24.8 feet by Saturday evening. The river will fall
below flood stage by Sunday evening.
* At 23.0 feet...Flooding occurs at the west approach to the N
Highway bridge located 0.2 miles west of Blairstown. Flooding also
occurs across B Highway near Big Creek which is several miles
northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 13.0 Fri 09 AM 24.8 Saturday evening
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC101-159-201448-
/O.NEW.KEAX.FL.W.0074.170520T1256Z-170522T1443Z/
/VLYM7.2.ER.170520T1256Z.170521T0000Z.170521T1443Z.NO/
949 AM CDT Fri May 19 2017
The National Weather Service in Topeka, KS has issued a
* Flood Warning for
The Blackwater River at Valley City.
* from Saturday morning to Monday morning.
* At 9:00 AM Friday the stage was 5.4 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue
to rise to near 27.5 feet by Saturday evening. The river will fall
below flood stage by late Sunday morning.
* At 25.0 feet...County Highway E near Valley City and Highway 23
near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 5.4 Fri 09 AM 27.5 Saturday evening
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-201448-
/O.NEW.KEAX.FL.W.0075.170521T0042Z-170524T1909Z/
/BLVM7.1.ER.170521T0042Z.170522T0600Z.170523T1909Z.NO/
949 AM CDT Fri May 19 2017
The National Weather Service in Topeka, KS has issued a
* Flood Warning for
The Blackwater River near Blue Lick.
* from Saturday evening to Wednesday afternoon.
* At 8:45 AM Friday the stage was 8.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday evening and continue
to rise to near 28.8 feet by early Monday morning. The river will
fall below flood stage by Tuesday early afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 8.1 Fri 09 AM 28.8 early Monday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC013-037-083-201448-
/O.NEW.KEAX.FL.W.0076.170520T1317Z-170522T1920Z/
/URHM7.2.ER.170520T1317Z.170521T0000Z.170521T1920Z.UU/
949 AM CDT Fri May 19 2017
The National Weather Service in Topeka, KS has issued a
* Flood Warning for
The South Grand River at Urich.
* from Saturday morning to Monday afternoon.
* At 9:15 AM Friday the stage was 10.1 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Saturday morning and continue
to rise to near 27.7 feet by Saturday evening. The river will fall
below flood stage by Sunday early afternoon.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 10.1 Fri 09 AM 27.7 Saturday evening
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$2 follow-up statements
637
WGUS83 KEAX 200146
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
846 PM CDT Fri May 19 2017
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-210146-
/O.EXT.KEAX.FL.W.0073.170520T0634Z-170523T0022Z/
/BLRM7.2.ER.170520T0634Z.170521T0000Z.170522T0022Z.UU/
846 PM CDT Fri May 19 2017
The Flood Warning continues for
The Big Creek at Blairstown.
* from late tonight to Monday evening.
* At 8:00 PM Friday the stage was 15.8 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early Saturday morning and
continue to rise to near 25.7 feet by Saturday evening. The river
will fall below flood stage by Sunday evening.
* At 23.0 feet...Flooding occurs at the west approach to the N
Highway bridge located 0.2 miles west of Blairstown. Flooding also
occurs across B Highway near Big Creek which is several miles
northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 15.8 Fri 08 PM 25.7 Saturday evening
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC013-037-083-210146-
/O.EXT.KEAX.FL.W.0076.170520T1401Z-170523T0121Z/
/URHM7.2.ER.170520T1401Z.170521T0000Z.170522T0121Z.UU/
846 PM CDT Fri May 19 2017
The Flood Warning continues for
The South Grand River at Urich.
* from Saturday morning to Monday evening.
* At 8:15 PM Friday the stage was 12.1 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late Saturday morning and
continue to rise to near 27.8 feet by Saturday evening. The river
will fall below flood stage by Sunday evening.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 12.1 Fri 08 PM 27.8 Saturday evening
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$000
WGUS83 KEAX 200705
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
205 AM CDT Sat May 20 2017
...The Flood Warning is cancelled for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Crooked River near Richmond affecting Ray County.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-200735-
/O.CAN.KEAX.FL.W.0073.000000T0000Z-170523T0022Z/
/BLRM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
205 AM CDT Sat May 20 2017
The Flood Warning is cancelled for
The Big Creek at Blairstown.
* At 1:00 AM Saturday the stage was 16.5 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage with a value of
18.3 feet this evening.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 16.5 Sat 01 AM 18.3 this evening
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC101-159-200735-
/O.CAN.KEAX.FL.W.0074.000000T0000Z-170522T1702Z/
/VLYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
205 AM CDT Sat May 20 2017
The Flood Warning is cancelled for
The Blackwater River at Valley City.
* At 1:00 AM Saturday the stage was 12.7 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will crest below flood stage with a value of
20.5 feet this evening.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 12.7 Sat 01 AM 20.5 this evening
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC177-200735-
/O.CAN.KEAX.FL.W.0083.000000T0000Z-170522T0152Z/
/RICM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
205 AM CDT Sat May 20 2017
The Flood Warning is cancelled for
The Crooked River near Richmond.
* At 1:30 AM Saturday the stage was 8.0 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage with a value of
10.0 feet early Sunday morning.
* At 20.0 feet...Low-lying rural roads along with cropland and
woodlands flood.
&&
Latest
Location FS Stage Day/Time Forecast
Crooked River
Richmond 20 8.0 Sat 01 AM 10.0 early Sunday morning
&&
LAT...LON 3935 9407 3938 9402 3932 9389 3928 9392
$$
MOC013-037-083-200735-
/O.CAN.KEAX.FL.W.0076.000000T0000Z-170523T0121Z/
/URHM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
205 AM CDT Sat May 20 2017
The Flood Warning is cancelled for
The South Grand River at Urich.
* At 1:15 AM Saturday the stage was 12.6 feet.
* Flood stage is 24.0 feet.
* Forecast...The river will crest below flood stage with a value of
21.4 feet this evening.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 12.6 Sat 01 AM 21.4 this evening
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$
MOC033-200735-
/O.CAN.KEAX.FL.W.0084.000000T0000Z-170522T2109Z/
/CAXM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
205 AM CDT Sat May 20 2017
The Flood Warning is cancelled for
The Wakenda Creek at Carrollton.
* At 1:00 AM Saturday the stage was 7.9 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will crest below flood stage with a value of
11.8 feet early Sunday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 7.9 Sat 01 AM 11.8 early Sunday morning
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 19, 6:47 AM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, May 19, 6:47 AM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
647 AM CDT Fri May 19 2017
.Discussion...
Issued at 354 AM CDT FRI MAY 19 2017
An extremely complicated forecast going forward today as well-
advertised upper low spins across the Four Corners region. Early
morning convection continues to move through central and southern
Missouri this hour, with upstream radar and satellite trends
noting next round of developing activity now located across
central and eastern Oklahoma. Main questions going forward today
involve atmospheric recovery following this morning's activity,
and whether shear profiles will be able to support severe
convection by the time next round moves in later this
morning/early afternoon. Additionally, last night's rainfall of
1-3" has primed soil conditions for excessive runoff later
today/tonight should heavy rains develop, which obviously is
leading to heighten flash flood concerns across the fcst area.
All told, a challenging and potentially impactful fcst for the Lwr
Missouri Vly over the next 24 hrs.
Early morning activity should continue to exit stage right through
the predawn hours with a few hours of dry wx anticipated through
the mid/late morning. After this, high-res models show next round
of convection lifting north from south-central Kansas by early
afternoon as the next lead shortwave lifts northeast from the
Southern Plains with time. This feature will begin interacting
with a stalled frontal boundary that remains draped across the
forecast region this morning, mainly just north of the I-70
corridor. The combination of increased DPVA aloft along with
continued low-level frontal convergence should lead to a further
blossoming of convection through the afternoon and into the
evening. Despite the presence of these combined forcing
mechanisms, degree of destabilization remains in question this
morning (persistent cloud cover) along with concerns for deep
layer shear as numerous BUFKIT forecast soundings reveal a very
chaotic wind field pattern through the lowest 10-15 kft. As a
result, convection as it moves north will likely be a messy linear
type complex, with marginally severe hail and occasionally strong
wind gusts the main threats.
Overall severe threat (if it materializes) should begin to wane
by evening as further stabilization occurs. By this point, severe
threat should be transitioning to a hydro threat as PWAT values of
2-3 standard deviations above normal continue to surge into the
region along the heels of a strengthening low-level jet which
should impinge upon the aforementioned stalled frontal boundary.
Current WPC QPF forecast calls for 2-3" for additional rainfall
through Saturday morning, however these totals may be even higher
if any training is able to get going overnight. Heaviest axis of
rain will likely be along the highway 50 and I-70 corridors with
the soils primed for possible flash flooding. WPC's excessive
rainfall forecast places much of our area in a Moderate Risk, and
we certainly cannot argue based on this morning's model solutions.
In any event, the flash flood watch remains in effect through 12z
Saturday. In addition to the flash flood threat, expect to see
rises on area rivers and streams as well, with river point
flooding looking probable.
Rains should gradually come to an end through the day on Saturday
as cool high pressure settles into the Plains/Lower Missouri Vly.
This should lead to a dry conclusion of the weekend with below
normal temperatures making a return to the area. Next chance for
rain arrives as early as Monday as the next front moves through
the area. Quick look at latest models suggests severe cannot be
ruled out with this activity, so the active weather pattern looks
to continue right into next week.
&&
.Aviation...(For the 12Z TAFS through 12Z Saturday Morning)
Issued at 647 AM CDT FRI MAY 19 2017
IFR cigs prevailing this morning at area terminals as high
boundary layer moisture remains pooled along a stalled frontal
boundary. Fcst soundings suggest the IFR threat will prevail for
several hours this morning before enough mixing occurs by late
morning and early afternoon to result in modest improvements to
low-end MVFR. Further north at STJ, expect longer duration IFR
before some improvement occurs later this afternoon. Next band of
shwrs/storms expected to arrive by mid/late afternoon with another
round anticipated after 00z. With any convective activity, expect
periodic MVFR/IFR conditions with steady rain sliding east after
the 09z time frame.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch through Saturday morning for KSZ025-057-060-
102>105.
MO...Flash Flood Watch through Saturday morning for MOZ011>014-
020>023-028>031-037>039-043>045-053-054.
&&
Discussion...32
Aviation...32Hazardous weather outlook, May 19, 5:12 AM CDT, 4 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 512 AM CDT Fri May 19 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-201015- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 512 AM CDT Fri May 19 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Another round of thunderstorms is possible Friday evening through early Saturday morning. A few storms could become strong to severe. Additional heavy rain amounts are possible too which may lead to flash floding. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, May 19, 6:40 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 1 W GARDNER 38.81N 94.95W
05/18/2017 M0.25 INCH JOHNSON KS TRAINED SPOTTER
ENOUGH TO COVER THE DECK
0818 PM HAIL 3 SSW RENO 39.00N 95.13W
05/18/2017 M0.75 INCH LEAVENWORTH KS TRAINED SPOTTER
AT 238TH AND K-32
0831 PM HAIL S EFFINGHAM 39.52N 95.40W
05/18/2017 E1.50 INCH ATCHISON KS EMERGENCY MNGR
0835 PM HAIL 4 NNW OLATHE 38.94N 94.85W
05/18/2017 M1.00 INCH JOHNSON KS PUBLIC
0836 PM HAIL 2 SSE DE SOTO 38.96N 94.96W
05/18/2017 E1.00 INCH JOHNSON KS TRAINED SPOTTER
0845 PM HAIL 4 E DE SOTO 38.98N 94.87W
05/18/2017 M1.00 INCH JOHNSON KS TRAINED SPOTTER
0848 PM HAIL JARBALO 39.20N 95.07W
05/18/2017 E0.75 INCH LEAVENWORTH KS EMERGENCY MNGR
0850 PM HAIL 5 S BONNER SPRINGS 38.99N 94.88W
05/18/2017 E1.75 INCH JOHNSON KS PUBLIC
VIA PHOTO ON SOCIAL MEDIA AT 79TH AND MIZE IN WESTERN
SHAWNEE
0859 PM HAIL BONNER SPRINGS 39.06N 94.88W
05/18/2017 E1.00 INCH WYANDOTTE KS PUBLIC
0900 PM HAIL 4 N EDWARDSVILLE 39.14N 94.81W
05/18/2017 E1.75 INCH WYANDOTTE KS PUBLIC
0907 PM HAIL PAOLA 38.58N 94.87W
05/18/2017 E1.00 INCH MIAMI KS EMERGENCY MNGR
0915 PM HAIL 2 NNW MAYWOOD 39.16N 94.82W
05/18/2017 E1.25 INCH WYANDOTTE KS BROADCAST MEDIA
COVERING THE GROUND
0920 PM HAIL 3 WNW EDWARDSVILLE 39.09N 94.87W
05/18/2017 M2.50 INCH WYANDOTTE KS PUBLIC
0922 PM HAIL 5 WNW PARKVILLE 39.23N 94.76W
05/18/2017 M1.25 INCH PLATTE MO TRAINED SPOTTER
0927 PM HAIL WEATHERBY LAKE 39.24N 94.70W
05/18/2017 M1.00 INCH PLATTE MO PUBLIC
0935 PM HAIL PLATTE CITY 39.36N 94.78W
05/18/2017 M1.00 INCH PLATTE MO PUBLIC
0935 PM HAIL PLATTE CITY 39.36N 94.78W
05/18/2017 M1.00 INCH PLATTE MO PUBLIC
0938 PM HAIL 2 S PLATTE CITY 39.34N 94.78W
05/18/2017 E1.00 INCH PLATTE MO AMATEUR RADIO
N HIGHWAY AND 136TH
0939 PM HAIL 4 NNW WEATHERBY LAKE 39.29N 94.72W
05/18/2017 M0.75 INCH PLATTE MO ASOS
OBSERVED AT KMCI
0955 PM HAIL SMITHVILLE 39.39N 94.58W
05/18/2017 E1.75 INCH CLAY MO AMATEUR RADIO
0956 PM HAIL SMITHVILLE 39.38N 94.57W
05/18/2017 M1.00 INCH CLAY MO TRAINED SPOTTER
BUCKETS OF HAIL WERE FALLING
1004 PM TSTM WND GST DE SOTO 38.98N 94.97W
05/18/2017 M78.00 MPH JOHNSON KS TRAINED SPOTTER
TREES UPROOTED
1007 PM TSTM WND GST 2 ENE GARDNER 38.83N 94.89W
05/18/2017 M59.00 MPH JOHNSON KS ASOS
MEASURED AT KIXD NEW CENTURY AIRPORT
1009 PM TSTM WND GST 5 SSE BONNER SPRINGS 38.99N 94.85W
05/18/2017 M59.00 MPH JOHNSON KS TRAINED SPOTTER
1014 PM TSTM WND GST 4 NNW WEATHERBY LAKE 39.30N 94.72W
05/18/2017 M61.00 MPH PLATTE MO ASOS
MEASURED AT KMCI
1025 PM TSTM WND GST WEATHERBY LAKE 39.24N 94.70W
05/18/2017 E60.00 MPH PLATTE MO PUBLIC
FROM SOCIAL MEDIA
1030 PM TSTM WND GST 3 NNE GLADSTONE 39.25N 94.54W
05/18/2017 E75.00 MPH CLAY MO TRAINED SPOTTER
1033 PM TSTM WND GST 4 NNW GLADSTONE 39.26N 94.58W
05/18/2017 E65.00 MPH CLAY MO AMATEUR RADIO
1036 PM HAIL LEXINGTON 39.18N 93.87W
05/18/2017 M0.75 INCH LAFAYETTE MO EMERGENCY MNGR
1037 PM TSTM WND GST LIBERTY 39.24N 94.42W
05/18/2017 E60.00 MPH CLAY MO TRAINED SPOTTER
1047 PM TSTM WND DMG 2 NW BLUE SPRINGS 39.03N 94.31W
05/18/2017 JACKSON MO TRAINED SPOTTER
4-6 INCH DIAMETER BRANCHES SNAPPED OFF OF HEALTHY OAK
TREES
1048 PM TSTM WND GST LIBERTY 39.25N 94.42W
05/18/2017 E75.00 MPH CLAY MO NWS EMPLOYEE
LARGE HARDWOOD TREES BENT HORIZONTALLY
1050 PM TSTM WND DMG INDEPENDENCE 39.09N 94.42W
05/18/2017 JACKSON MO TRAINED SPOTTER
6-7INCH TREE BRANCHES DOWN, EST 70MPH GUSTS.
&&
CDBLocal storm report, May 19, 7:19 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
719 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 2 SSE PLATTE CITY 39.34N 94.77W
05/18/2017 E1.00 INCH PLATTE MO COCORAHS
&&
SGRANALocal storm report, May 19, 8:58 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
858 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 6 WNW PARKVILLE 39.23N 94.79W
05/18/2017 M1.75 INCH PLATTE MO COCORAHS
DELAYED REPORT...SHREDDED LEAVES
&&
SBLAIRLocal storm report, May 19, 9:10 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
910 AM CDT FRI MAY 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 3 ESE WALDRON 39.21N 94.74W
05/18/2017 E1.75 INCH PLATTE MO PUBLIC
&&
SBLAIRThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:45 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 30 min |
| May 18, 8:57 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 48 min |
| May 18, 9:33 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 27 min |
| May 18, 9:50 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 40 min |
| May 18, 9:55 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton | 35 min |
| May 18, 10:01 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 29 min |
| May 18, 10:15 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Platte, Ray | 45 min |
| May 18, 10:43 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette, Ray | 47 min |
| May 19, 12:15 AM CDT | Special Weather Statement | EAX | Chariton | 45 min |
| May 19, 1:43 AM CDT | Special Weather Statement | EAX | Henry | 17 min |
| May 19, 9:49 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 72 hr |
| May 19, 9:49 AM CDT | River Flood Warning | EAX | Cooper, Saline | 5 days |
| May 19, 9:49 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 3 days |
| May 19, 9:56 AM CDT | River Flood Warning | EAX | Chariton, Macon | 4 days |
| May 19, 9:56 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 70 hr |
| May 19, 9:56 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| May 19, 9:56 AM CDT | River Flood Warning | EAX | Linn, Livingston | 5 days |
| May 19, 9:56 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 24 hr |
| May 19, 9:56 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 24 hr |
| May 19, 9:58 AM CDT | River Flood Warning | EAX | Ray | 67 hr |
| May 19, 9:58 AM CDT | River Flood Warning | EAX | Carroll | 3 days |
| May 19, 9:59 AM CDT | River Flood Warning | EAX | Cooper | 59 hr |
| May 19, 9:59 AM CDT | River Flood Warning | EAX | Howard | 55 hr |
| May 19, 9:59 AM CDT | River Flood Warning | EAX | Cooper | 66 hr |
| May 19, 10:01 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| May 19, 10:01 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 19, 10:01 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| May 19, 10:07 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 5 days |
| May 19, 10:07 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 6 days |
| May 19, 10:07 AM CDT | River Flood Warning | EAX | Cooper, Howard | 5 days |
| May 19, 4:58 PM CDT | Special Weather Statement | EAX | Randolph | 32 min |
| May 19, 5:21 PM CDT | Special Weather Statement | EAX | Saline | 24 min |
| May 19, 5:55 PM CDT | Special Weather Statement | EAX | Cooper | 20 min |
| May 19, 6:13 PM CDT | Special Weather Statement | EAX | Cooper | 32 min |
Nearby
River Flood Warnings in Missouri, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.